It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
Tinnitus can have many different causes, but most commonly results from otologic disorders – the same conditions that cause hearing loss. The most common cause is noise-induced hearing loss, resulting from exposure to excessive or loud noises. But tinnitus, along with sudden onset hearing loss, may have no obvious external cause. Ototoxic drugs can cause tinnitus either secondary to hearing loss or without hearing loss, and may increase the damage done by exposure to loud noise, even at doses that are not in themselves ototoxic. Tinnitus is also a side-effect of some oral medications, such as aspirin, and may also result from an abnormally low level of serotonin activity. It is also a classical side effect of Quinidine, a Class IA anti-arrhythmic. Over 260 medications have been reported to cause Tinnitus as a side effect. In many cases, however, no underlying physical cause can be identified.
Originally posted by mistressofspices
Maybe you should take a look at your physical surroundings. Has there been any new Cel towers that have gone up? Transformer stations? Any new Verzon, AT & T, etc companies in the area? Any new radio stations? Have you noticed any changes in any that might already be existing? Maybe they are experimenting with transmitting signals that you are sensitive too. Does this only happen when you're at home or does it happen other places as well?